# SDR UALA2013012400449

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,229 hours, 14,264 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Tube
- Condition: Leaking
- Location: Nr 5 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 SLAT TRACK DRAIN TUBE MISALIGNED AND LEAKING.  DRAIN TUBE HAS DAMAGED END FITTING AND O-RINGS.    REPLACED DRAIN TUBE IAW COA 618091.  NO LEAKS NOTED.
